# SDR UIEA201910225759

- Difficulty date: October 19, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 80,273 hours, 11,260 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGFT110001
- Part serial: 70866
- Condition: False Activation
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION, CARGO LOOP 3A, AMBER.( TRANSFERRED TO MDDR 119369 PER MEL 26-16-02-02, CAT 'C', DUE DATE: 29-OCT-2019.  LP 1086689 - ITEM 2: PERFORMED CARGO/FIRE OVERHEAT TEST PER DDG. #3 A LOOP AMBER LIGHT REMAINS ILLUMINATED. #3 B LOOP TEST GOOD. DMI 119369 REMAINS OPEN  LP 1214191 - ITEM 2: REMOVED AND REPLACED CARGO SMOKE DETECTOR ASSY 3A REF AMM 26-16-01. OPS CHECK GOOD, NO MESSAGE DISPLAYED. DMI #119369 IS CLEARED. PLACARD REMOVED AND MCC NOTIFIED.   )
